Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Ear and neck pain after taking Vyvanse. Medication related symptoms?

I have been taking Vyvanse for about 2 yeas now and it seems that since I started taking it I have ear pain and pressure as well as neck pain . I have been treated for sinus infections with antibiotics and steroids which seemed to have helped. If I stop taking Vyvanse these symptoms seem to go away after a few days. Could the medication and my symptoms be related?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Did you ever stop vynase tab and observe the see the effect. if you get relief you can stop it.
Any how it is not advisible to continue amphetamine the component of vynase tablets dne to its drug dependancy. there is no side effect like
ear pain but one can get neck pain.
Ear pain may be due to infection in the external ear or in the middle ear due secndary to chronic cold. In the latter if frequent recurance
is there you may require a minor surgery for complete relief.
Besides i advise you to follow some diet recomendations as avid taking excess of fruits juices ice water ice cream and such stuff. take
more of green leafy vegetables pulses sprouts to improve immunity.
Wishing for a quick recovery and thanks for calling.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor